Maxwellian circuits-based analysis of loaded wire antennas and scatterers

Mohamed Abou-Khousa, Reza Zoughi

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Based on the recently proposed Maxwellian circuit (MC) theory, a new method to analyze wire antennas and scatterers loaded with linear lumped elements is demonstrated in this letter. To effectively incorporate the load boundary condition into the numerical solution, the MC model is solved herein using finite element method (FEM).

Original languageBritish English
Article number921346
Pages (from-to)318-320
Number of pages3
JournalIEEE Antennas and Wireless Propagation Letters
StatePublished - 2008


  • Finite element method (FEM)
  • Loaded wire antennas/scatterers
  • Maxwellian circuits (MC)


Dive into the research topics of 'Maxwellian circuits-based analysis of loaded wire antennas and scatterers'. Together they form a unique fingerprint.

Cite this